# SDR CA061227001

- Difficulty date: December 19, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 51,089 hours
- Engine: Ge CF680C2*
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Part number: 34440058
- Condition: Burned
- Location: Air Collision
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON ARRIVAL, FLIGHT CREW REPORTED TCAS AND RA FAILURE FLAGS ON BOTH IVSI’S DURING FLIGHT. WHILE TROUBLESHOOTING TCAS FAILURE, SEVERAL BURNED WIRES WERE DISCOVERED IN A BUNDLE LOCATED BEHIND THE ATC1 AND TCA RACK (500VU). THE WIRE SUSPECTED OF CAUSING THE DAMAGE IS THE TCAS POWER SUPPLY WIRE 3444-0058 BETWEEN CONNECTOR 221VC AND TERMINAL BOARD 1487VT MODULE AND PIN A. (REF A-310 AWM 34-44-01 PG 003 SHEET 1). ALL DAMAGED WIRES WERE REPLACED, CONNECTORS VERIFIED AND AS PRECAUTION AND MFG RECOMMENDATION THE TCAS PROCESSOR AND TCAS POWER SUPPLY CIRCUIT BREAKER WERE REPLACED.  (TC NR 20061227001)
